# SDR CALA2016070195496

- Difficulty date: June 30, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 84,407 hours, 11,464 cycles
- Engine: Pwa PW40903
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Damaged
- Location: Air Inlet
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

SOUND-VIBRATION OCCURED FOR A FEW SECONDS DURING CLIMB AT 10K FT  CREW REPORT NOISE HEARD AT DR1L, 2L, AND 2R. LOW RUMBLING SOUND AND VIBRATION. DISSIPATED THEN HEARD AGAIN IN CRUISE ROW 8-10 UNDER FLOORBOARD, NOT AS LOUD THOUGH.  IAW AMM 05-51-38-201 AIRFRAME VIBRATION CONDITIONAL INSPECTION. FOUND DAMAGE TO RT PACK RAM AIR INLET DUCT AND PRECOOLER WITH DAMAGE.
